MathSciNet Relay Station
MathSciNet bibliographic data
MR819361 (87c:90013) 90A06 (03E72)
Buckley, J. J. Fuzzy hierarchical analysis. Fuzzy Sets and Systems 17 (1985), no. 3, 233–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement